Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 940358, 13 pages
http://dx.doi.org/10.1155/2014/940358
Research Article

New Proofs of Some -Summation and -Transformation Formulas

Department of Mathematics, Chongqing Higher Education Mega Center, Chongqing Normal University, Huxi Campus, Chongqing 401331, China

Received 13 February 2014; Accepted 11 April 2014; Published 7 May 2014

Academic Editor: Kishin Sadarangani

Copyright © 2014 Xian-Fang Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xian-Fang Liu, Ya-Qing Bi, and Qiu-Ming Luo, “New Proofs of Some -Summation and -Transformation Formulas,” The Scientific World Journal, vol. 2014, Article ID 940358, 13 pages, 2014. https://doi.org/10.1155/2014/940358.